MAUDE Adverse Event Report: Xtrallux, LLC Xtrallux; Hair Regrowth Cap - Photobiomodulating Device

Xtrallux, LLC Xtrallux; Hair Regrowth Cap - Photobiomodulating Device
Model Number Xtrallux Extreme Rx
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Xtrallux
Common Device Name
Hair Regrowth Cap - Photobiomodulating Device
Manufacturer (Section D)
Xtrallux, LLC
7260 nw 58 street
miami FL 33166
Manufacturer (Section G)
Xtrallux, LLC
7260 nw 58 street
miami FL 33166
Manufacturer Contact
frances pina-brea
7260 nw 58 street
miami, FL 33166
MDR Report Key50794648
Report Number3025432379-2026-00004
Device Sequence Number10515984
Product Code OAP
UDI-Device Identifier00860007783449
UDI-Public(01)00860007783449
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K222364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberXtrallux Extreme Rx
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale